Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 46 (2009), 673-681
Published electronically: June 8, 2009
Full text: PDF


MR: 0441965 (56 \#356)
Pierre Deligne
Théorie de Hodge. I.
Actes du Congrès International des Mathématiciens (Nice, 1970), Gauthier-Villars, Paris, no. Tome 1, {pp.}~425-430, 1971.
Reviewed by: J. H. M. Steenbrink

MR: 0498551 (58 \#16653a)
Pierre Deligne
Théorie de Hodge. II.
Institut des Hautes Études Scientifiques. Publications Mathématiques, no. 40 (1971), 5--57
MR: 0498552 (58 \#16653b)
Pierre Deligne
Théorie de Hodge. III.
Institut des Hautes Études Scientifiques. Publications Mathématiques, no. 44 (1974), 5--77
Reviewed by: J. H. M. Steenbrink

MR: 0340258 (49 \#5013)
Pierre Deligne
La conjecture de Weil. I.
Institut des Hautes Études Scientifiques. Publications Mathématiques, no. 43 (1974), 273--307
Reviewed by: Nicholas M. Katz

MR: 0601520 (83c:14017)
Pierre Deligne
La conjecture de Weil. II.
Institut des Hautes Études Scientifiques. Publications Mathématiques, no. 52 (1980), 137--252
Reviewed by: Spencer J. Bloch

Journal: Bull. Amer. Math. Soc. 46 (2009), 673-681
Article copyright: © Copyright 2009 American Mathematical Society